# SDR FDEA201006182064

- Difficulty date: June 18, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS, RT LOWER TORQUE BOX INNER WEB HAS CRACK AT UPPER FASTENER ROW AT BS 1236.  CUT OUT DAMAGED AREA DIMS 3/4" X 2 1/4". FABRICATED REPAIR DOUBLER USING 7075T-6 .032   DIMS 2 1/2" X 5 1/2" AND FILLER USING 7075T-6 .025 DIMS 3/4" X 2 1/4" AND INSTALLED SRM 51-  30-2, 53-10-2 AND 51-40-2.
